Multiplicity of solutions for Neumann problems resonant at any eigenvalue

2014
journal article
article
2
dc.affiliationWydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowaniapl
dc.contributor.authorGasiński, Leszek - 128012 pl
dc.contributor.authorPapageorgiou, Nikolaos S.pl
dc.date.accessioned2015-03-18T08:59:48Z
dc.date.available2015-03-18T08:59:48Z
dc.date.issued2014pl
dc.description.number2pl
dc.description.physical259-269pl
dc.description.volume54pl
dc.identifier.doi10.1215/21562261-2642386pl
dc.identifier.eissn2154-3321pl
dc.identifier.issn2156-2261pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/3907
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleMultiplicity of solutions for Neumann problems resonant at any eigenvaluepl
dc.title.journalKyoto Journal of Mathematicspl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.affiliationpl
Wydział Matematyki i Informatyki : Katedra Teorii Optymalizacji i Sterowania
dc.contributor.authorpl
Gasiński, Leszek - 128012
dc.contributor.authorpl
Papageorgiou, Nikolaos S.
dc.date.accessioned
2015-03-18T08:59:48Z
dc.date.available
2015-03-18T08:59:48Z
dc.date.issuedpl
2014
dc.description.numberpl
2
dc.description.physicalpl
259-269
dc.description.volumepl
54
dc.identifier.doipl
10.1215/21562261-2642386
dc.identifier.eissnpl
2154-3321
dc.identifier.issnpl
2156-2261
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/3907
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights.licence
bez licencji
dc.subtypepl
Article
dc.titlepl
Multiplicity of solutions for Neumann problems resonant at any eigenvalue
dc.title.journalpl
Kyoto Journal of Mathematics
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
4
Views per month
Views per city
Ashburn
1

No access

No Thumbnail Available